RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 142, Number 2, Pages 179–196 (Mi tmf1775)  

This article is cited in 14 scientific papers (total in 14 papers)

Spin chains and gauge-string duality

A. S. Gorsky

Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: We discuss the string picture behind the integrable spin chains governing the evolution equations in the Yang-Mills theory. We show that the one-loop correction to the dilatation operator in the $N=4$ theory can be expressed in terms of two-point correlation functions on the two-dimensional worldsheet. Using the relation between the Neumann integrable system and spin chains, we argue that the transition to the finite gauge-theory coupling implies discretization of the worldsheet. We conjecture that the string-bit model for the discretized worldsheet corresponds to the representation of the integrable spin chains in terms of the separated variables.

Keywords: spin chains, duality, string theory

DOI: https://doi.org/10.4213/tmf1775

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 142:2, 153–165

Bibliographic databases:


Citation: A. S. Gorsky, “Spin chains and gauge-string duality”, TMF, 142:2 (2005), 179–196; Theoret. and Math. Phys., 142:2 (2005), 153–165

Citation in format AMSBIB
\Bibitem{Gor05}
\by A.~S.~Gorsky
\paper Spin chains and gauge-string duality
\jour TMF
\yr 2005
\vol 142
\issue 2
\pages 179--196
\mathnet{http://mi.mathnet.ru/tmf1775}
\crossref{https://doi.org/10.4213/tmf1775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141772}
\zmath{https://zbmath.org/?q=an:1178.81221}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...142..153G}
\elib{http://elibrary.ru/item.asp?id=9135942}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 142
\issue 2
\pages 153--165
\crossref{https://doi.org/10.1007/s11232-005-0042-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227756500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1775
  • https://doi.org/10.4213/tmf1775
  • http://mi.mathnet.ru/eng/tmf/v142/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mann, N, “Bethe ansatz for a quantum supercoset sigma model”, Physical Review D, 72:8 (2005), 086002  crossref  mathscinet  adsnasa  isi  scopus  scopus
    2. Gorsky, A, “From effective actions to the background geometry”, Nuclear Physics B, 718:1–2 (2005), 293  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Marshakov, AV, “Semiclassical geometry and integrability of the AdS/CFT correspondence”, Theoretical and Mathematical Physics, 142:2 (2005), 222  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Krotov D., Morozov A., “A solvable sector of AdS theory”, Journal of High Energy Physics, 2005, no. 10, 062  crossref  mathscinet  isi  scopus  scopus
    5. Kruczenski M., “Spiky strings and single trace operators in gauge theories”, Journal of High Energy Physics, 2005, no. 8, 014  crossref  mathscinet  isi  scopus  scopus
    6. Belitsky AV, Gorsky AS, Korchemsky GP, “Logarithmic scaling in gauge/string correspondence”, Nuclear Physics B, 748:1–2 (2006), 24–59  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    7. Erler TG, Mann N, “Integrable open spin chains and the doubling trick in N=2 SYM with fundamental matter”, Journal of High Energy Physics, 2006, no. 1, 131  crossref  mathscinet  isi  scopus  scopus
    8. Benvenuti S., Kruczenski M., “Semiclassical strings in Sasaki–Einstein manifolds and long operators in N=1 gauge theories”, Journal of High Energy Physics, 2006, no. 10, 051  crossref  mathscinet  isi  scopus  scopus
    9. Belitsky AV, Korchemsky GP, Muller D, “Towards Baxter equation in supersymmetric Yang-Mills theories”, Nuclear Physics B, 768:1–2 (2007), 116–134  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    10. Enciso, A, “Partially Solvable Spin Chains and QES Spin Models”, Journal of Nonlinear Mathematical Physics, 15 (2008), 155  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    11. Enciso, A, “A novel quasi-exactly solvable spin chain with nearest-neighbors interactions”, Nuclear Physics B, 789:3 (2008), 452  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    12. Gorsky, A, “One-loop derivation of the Wilson polygon-MHV amplitude duality”, Journal of Physics A-Mathematical and Theoretical, 42:35 (2009), 355214  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Kirchbach M., Compean C.B., “Modelling duality between bound and resonant meson spectra by means of free quantum motions on the de Sitter space-time dS4”, Eur. Phys. J. A, 52:7 (2016), 210  crossref  isi  scopus
    14. Kirchbach M., Compean C.B., “Proton'S Electromagnetic Form Factors From a Non-Power Confinement Potential”, Nucl. Phys. A, 980 (2018), 32–50  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:536
    Full text:180
    References:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019